ePharmacy logo
 
$0.00
FREE SHIPPING OVER $50*
Buying Prescriptions Online at the Chemist Warehouse
Nurofen Zavance Fast Pain Relief Caplets 256mg Ibuprofen 24 Pack
  Product ID: 78446

SELECT A PRESCRIPTION
IMPORTANT NOTE: A VALID AUSTRALIAN PRESCRIPTION IS REQUIRED TO BE SENT BY POST BEFORE THIS ITEM CAN BE SHIPPED LEARN MORE
PRIVATE PRESCRIPTION PRICE
N/A
Add to cart Add to cart
DISCOUNTED PBS PRICE
N/A
Add to cart
CONCESSION PBS PRICE
N/A
Add to cart
SAFETY NET PRICE
N/A
Add to cart
FOR MORE INFORMATION ON PRESCRIPTIONS CLASSIFICATIONS CLICK HERE

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Nurofen Zavance Fast Pain Relief Caplets 256mg Ibuprofen 24 Pack

Nurofen Zavance Fast Pain Relief Caplets 256mg Ibuprofen 24 Pack

Product ID: 78446
$6.49
$0.39 Off RRP!
Don't Pay RRP: $6.88
QTY
Add to cart
IMPORTANT NOTICE:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.
Prescription arrow

Pharmacist Only Medicine

This product is a Healthcare Practitioner-only dispensed medicine. To allow us to dispatch this product we require you to complete an online health questionnaire to allow our Healthcare practitioner to ensure that this product is suitable for you. Our healthcare practitioner may need to contact you if they feel a further consultation is required based on the product you are purchasing. If preferred our Healthcare practitioners are available if you wish to talk to them on 1300 367 283 free of charge.

THIS PRODUCT MAY NOT BE RIGHT FOR YOU. ALWAYS READ THE LABEL, WARNINGS AND INSTRUCTIONS FOR USE BEFORE PURCHASE.
ALWAYS READ THE LABEL. FOLLOW THE DIRECTIONS FOR USE.

IF SYMPTOMS PERSIST, TALK TO YOUR HEALTH PROFESSIONAL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. WEAR PROTECTIVE CLOTHING, HATS AND EYEWEAR WHEN EXPOSED TO THE SUN. PROLONGED SUN EXPOSURE SHOULD BE AVOIDED. FREQUENT USE AND RE-APPLICATION IN ACCORDANCE WITH DIRECTIONS IS REQUIRED FOR EFFECTIVE SUN PROTECTION.
BREAST MILK IS BEST FOR MOST BABIES. INFANT FORMULA IS A HEALTHY ALTERNATIVE IF NEEDED. RETAIL QUANTITIES ONLY. LIMITS APPLY.
ALWAYS READ THE LABEL. FOLLOW DIRECTIONS FOR USE. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. THIS PRODUCT MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE.
ALWAYS READ THE LABEL. FOLLOW DIRECTIONS FOR USE. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL.
 

Information

Nurofen Zavance
Nurofen Zavance

Nurofen Zavance tablets and caplets are absorbed up to 2X FASTER than standard Nurofen.

For faster, effective headache relief choose Nurofen Zavance.

Key features

Nurofen Zavance

Nurofen Zavance tablets and caplets are absorbed up to 2X FASTER than standard Nurofen.

Nurofen Zavance

Nurofen Zavance provides effective relief of everyday aches and pains such as headaches.

Nurofen Zavance

Also effective relief of muscular pain, back pain, arthritic pain, period pain, dental pain, sinus pain, tension headache, migraine headache, cold & flu symptoms.

Nurofen Zavance

Nurofen Zavance tablets and caplets have a sugar coating.

Nurofen Zavance

Reduces Fever.

Nurofen Zavance

Can be taken on an empty stomach.

Nurofen Zavance

Take 2 tablets or caplets, then 1-2 tablets or caplets every 4-6 hours when necessary. Maximum 6 per day.

Nurofen Zavance

From the #1 ibuprofen brand in Australia*

*Nielsen scan sales MAT 08.11.2020

Nurofen Zavance

General Information

Nurofen Zavance Caplets are absorbed up to X2 Faster than standard Nurofen.

When pain gets in the way of your day, you need a pain reliever that will sort it out fast. For fast, effective pain relief for headaches, choose Nurofen Zavance.

Nurofen Zavance is absorbed up to 2X Faster than standard Nurofen. They are easy to swallow and are fast and effective in the temporary relief of pain and/or inflammation associated with:


• headache

• migraine headache

• tension headache

• muscular pain

• cold & flu symptoms

• period pain

• dental pain

• sinus pain

• back pain

• arthritic pain

Reduces fever.

Boxed Contents: 24 Caplets

Size: 24 Pack

KEY FEATURES

• Nurofen Zavance tablets and caplets are absorbed up to 2X FASTER than standard Nurofen.
• Nurofen Zavance provides effective relief of everyday aches and pains such as headaches.
• Also effective relief of muscular pain, back pain, arthritic pain, period pain, dental pain, sinus pain, tension headache, migraine headache, cold & flu symptoms.
• Nurofen Zavance tablets and caplets have a sugar coating.
• Can be taken on an empty stomach.

Warnings

Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. Do not use if the blister foil is broken on first opening.

CAUTION

Do not use if:
- You have a stomach ulcer or other stomach disorders, kidney, liver or heart problems.
- You are allergic to ibuprofen, aspirin or other anti-inflammatory medicines.
- During the last 3 months of pregnancy.

Unless a doctor has told you to, do not use:
- For more than 3 days at a time.
- If you have asthma.
- If you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.
- If you are trying to become pregnant or during the first six months of pregnancy.
- In children suffering from chickenpox (varicella).
- In children suffering from dehydration through diarrhoea and/or vomiting.
- If you are taking medication regularly.
- If you are aged 65 years or over.
- In children under 7 years of age.

IMPORTANT INFORMATION

Advisory statements: The maximum recommended daily dose of 6 caplets contains 146mg of sodium.

FIRST AID INFORMATION

Stop use and see your doctor immediately if you have an allergic reaction.

Ingredients

Active Ingredients: Ibuprofen Sodium Dihydrate 256mg (equiv. Ibuprofen 200mg).

Contains: Sucrose.

Directions

Take with water.

Adults and children from 12 years: 2 caplets, then 1 or 2 caplets every 4 to 6 hours as necessary (maximum 6 caplets in 24 hours).

Children (7 to 12 years): 1 caplet every 6 to 8 hours as necessary (maximum 4 caplets in 24 hours).

USAGE ADVICE

Take with water.
Adults and children from 12 years: 2 caplets, then 1 or 2 caplets every 4 to 6 hours as necessary (maximum 6 caplets in 24 hours).
Children (7 to 12 years): 1 caplet every 6 to 8 hours as necessary (maximum 4 caplets in 24 hours).

SAFETY DIRECTIONS

Before Use - seek medical advice if:
- You suffer from asthma or are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.
- You are taking medication regularly or are 65 years or over.
- Children suffering from dehydration through diarrhoea and/or vomiting.

Do not take:
- If the blister foil is broken on first opening.
- If you have a stomach ulcer or other stomach disorders, kidney or heart problems.
- If you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines. If you have an allergic reaction, stop taking and see your doctor immediately.
- During the first 6 months of pregnancy, except on your doctor's advice. Do not use at all during the last 3 months of pregnancy.
- For more than 3 days at a time, except with your doctor's advice. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.

STORAGE INSTRUCTIONS

Store below 25°C.

Storage Temperature: Below 25°C.

Rated 5 out of 5 by from very good always in my bag for a quick fix- headache, body pain etc
Date published: 2021-07-27
Rated 5 out of 5 by from Awesome Awesome pain reliever. It really goes away fast.
Date published: 2021-04-05
Rated 3 out of 5 by from Great value Great value, money wise
Date published: 2021-10-31
  • y_2022, m_6, d_28, h_21
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.32
  • cp_1, bvpage1
  • co_hasreviews, tv_9, tr_3
  • loc_en_AU, sid_78446, prod, sort_[SortEntry(order=RATING, direction=DESCENDING), SortEntry(order=SUBMISSION_TIME, direction=DESCENDING)]
  • clientName_chemistwarehouse
  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 0ms
  • REVIEWS, PRODUCT